Mathematical Programming

, Volume 12, Issue 1, pp 406–414

Efficiency in multiple objective optimization problems

  • R. E. Wendell
  • D. N. Lee
Article

DOI: 10.1007/BF01593807

Cite this article as:
Wendell, R.E. & Lee, D.N. Mathematical Programming (1977) 12: 406. doi:10.1007/BF01593807

Abstract

We generalize many of the results on efficient points for linear multiple objective optimization problems to the nonlinear case by focusing on an auxiliary problem. The approach, which relies on duality theory, is a straightforward development that even in the linear case yields simpler proofs.

Key words

Efficiency Multiple Objective Optimization Duality 

Copyright information

© The Mathematical Programming Society 1977

Authors and Affiliations

  • R. E. Wendell
    • 1
  • D. N. Lee
    • 2
  1. 1.Rensselaer Polytechnic InstituteTroyUSA
  2. 2.Carnegie-Mellon UniversityPittsburghUSA